当前位置:首页  科研  学术论文  2021年论文

1.Chen, Bo-Yong, Every bounded pseudo-convex domain with Holder boundary is hyperconvex, Bulletin of the london mathematical society, 2021.

2.Chen, Meng; Hu, Yong; Penegini, Matteo, On projective threefolds of general type with small positive geometric genus, Electronic research archive, 29(2021), no.3, 2293-2323.

3.Yuan, Maoqin; Chen, Wenbin; Wang, Cheng, An Energy Stable Finite Element Scheme for the Three-Component Cahn-Hilliard-Type Model for Macromolecular Microsphere Composite Hydrogels, Journal of scientific computing, 87(2021), no.3.

4.Duan, Chenghua; Chen, Wenbin; Liu, Chun, Structure-preserving numerical methods for nonlinear fokker-planck equations with nonlocal interactions by an energetic variational approach, Siam journal on scientific computing, 43(2021), no.1, B82-B107.

5.Zheng, Xiangcheng; Li, Yiqun; Cheng, Jin, Inverting the variable fractional order in a variable-order space-fractional diffusion equation with variable diffusivity: Analysis and simulation, Journal of inverse and ill-posed problems, 29(2021), no.2, 219-231.

6.Ding, Qing; Zhong, Shiping, On the vortex filament in 3-spaces and its generalizations, Science china-mathematics, 2021.

7.Dong, Yuxin; Lin, Hezi, Gradient Estimate and Liouville Theorems for p-Harmonic Maps, Journal of geometric analysis, 2021.

8.Luo, Jinghua; Fan, Engui, Dbar-dressing method for the Gerdjikov-Ivanov equation with nonzero boundary conditions, Applied mathematics letters, 120(2021).

9.Yao, Yuqin; Huang, Yehui; Fan, Engui, The partial derivative-dressing method and Cauchy matrix for the defocusing matrix NLS system, Applied mathematics letters, 117(2021).

10.Zhang, Bo; Fan, Engui, Riemann-Hilbert approach for a Schrodinger-type equation with nonzero boundary conditions, Modern physics letters b, 35(2021), no.12.

11.Yang, Yiling; Fan, Engui, Soliton resolution for the short-pulse equation, Journal of differential equations, 280(2021), 644-689.

12.Yang, Yiling; Fan, Engui, Riemann-Hilbert approach to the modified nonlinear Schrodinger equation with non-vanishing asymptotic boundary conditions, Physica d-nonlinear phenomena, 417(2021).

13.An, Hongli; Fan, Engui; Yuen, Manwai, The (N+1)-Dimensional Burgers Equation: A Bilinear Extension, Vortex, Fusion and Rational Solutions, Journal of nonlinear mathematical physics, 28(2021), no.1, 27-37.

14.Zhao, Yi; Fan, Engui, Inverse Scattering Transformation for the Fokas-Lenells Equation with Nonzero Boundary Conditions, Journal of nonlinear mathematical physics, 28(2021), no.1, 38-52.

15.Guo, Ning; Xu, Jian; Wen, Lili; Fan, Engui, Rogue wave and multi-pole solutions for the focusing Kundu-Eckhaus Equation with nonzero background via Riemann-Hilbert problem method, Nonlinear dynamics, 103(2021), no.2, 1851-1868.

16.Wei, Han-Yu; Fan, En-Gui; Guo, Han-Dong, Riemann-Hilbert approach and nonlinear dynamics of the coupled higher-order nonlinear Schrodinger equation in the birefringent or two-mode fiber, Nonlinear dynamics, 104(2021), no.1, 649-660.

17.Gao, Hanjia; Bai, Zhengjian; Gao, Weiguo, Penalized -regression-based bicluster localization, pattern recognition, 117(2021).

18.Hua, Bobo; Masamune, Jun; Wojciechowski, Radoslaw K., Essential Self-Adjointness and the L-2-Liouville Property, Journal of fourier analysis and applications, 27(2021), no.2.

19.Hua, Bobo, Ancient Caloric Functions on Graphs with Unbounded Laplacians, International mathematics research notices, 2021(2021), no.4, 3056-3077.

20.Hua, Bobo, Discrete Harmonic Functions on Infinite Penny Graphs, Vietnam journal of mathematics, 2021.

21.Ge, Huabin; Hua, Bobo; Zhou, Ze, Combinatorial Ricci flows for ideal circle patterns, Advances in mathematics, 383(2021).

22.Han, Fengwen; Hua, Bobo; Wang, Lili, Time analyticity of solutions to the heat equation on graphs, Proceedings of the american mathematical society, 149(2021), no. 6, 2279-2290.

23.Chen, Weichung; Cerbo, Gabriele Di; Han, Jingjun; Jiang, Chen; Svaldi, Roberto, Birational boundedness of rationally connected Calabi-Yau 3-folds, Advances in mathematics, 379(2021).

24.Ji, Qingchun; Lin, Li, Eigenvalue estimates via weighted L-2-technique, Journal of functional analysis, 281(2021), no.2.

25.Zhou, Kai; Jin, Lu, Improvement of the uniqueness theorems of meromorphic maps of C-m into P-n(C), Complex variables and elliptic equations, 2021.

26.Korobkov, Mikhail V.; Pileckas, Konstantin; Russo, Remigio, Leray's plane steady state solutions are nontrivial, ADVANCES IN MATHEMATICS, 376(2021).

27.Korobkov, Mikhail; Ren, Xiao, Uniqueness of Plane Stationary Navier-Stokes Flow Past an Obstacle, Archive for rational mechanics and analysis, 240(2021), no.3, 1487-1519.

28.Lei, Zhen; Ren, Xiao; Zhang, Qi S., A Liouville theorem for Axi-symmetric Navier-Stokes equations on R-2 x T-1, Mathematische annalen, 2021.

29.Ye, Leijun; Song, Zhuoqing; Li, Chunhe, Landscape and flux quantify the stochastic transition dynamics for p53 cell fate decision, Journal of chemical physics, 154(2021), no.2.

30.Li, Tatsien; Rao, Bopeng, Approximate boundary synchronization by groups for a coupled system of wave equations with coupled Robin boundary conditions, ESAIM-control optimisation and calculus of variations, 27(2021), no.10.

31.Li, Tatsien; Lu, Xing; Rao, Bopeng, Exact boundary controllability and exact boundary synchronization for a coupled system of wave equations with coupled Robin boundary controls, ESAIM-control optimisation and calculus of variations, 27(2021).

32.Liang, Zhenguo; Zhao, Zhiyan; Zhou, Qi, 1-d Quantum harmonic oscillator with time quasi-periodic quadratic perturbation: Reducibility and growth of Sobolev norms, Journal de mathematiques pures et appliquees, 146(2021), 158-182.

33.Liang, Zhengguo, Luo, J., Reducibility of 1-d quantum harmonic oscillator equation with unbounded oscillation perturbations, Journal of differential equations, 270(2021), 343-389.

34.Zhou, Shijie; Lin, Wei, Eliminating synchronization of coupled neurons adaptively by using feedback coupling with heterogeneous delays, CHAOS, 31(2021), no.2.

35.Shi, Kai; Zhang, Lingli; Yu, Juehua; Chen, Zilin; Lai, Senying; Zhao, Xingzhong; Li, Wei-Guang; Luo, Qiang; Lin, Wei; Feng, Jianfeng; Bork, Peer; Zhao, Xing-Ming; Li, Fei, A 12-genus bacterial signature identifies a group of severe autistic children with differential sensory behavior and brain structures, Clinical and translational medicine, 11(2021), no.2.

36.Lan, Kunquan; Lin, Wei, Steady-state solutions of one-dimensional competition models in an unstirred chemostat via the fixed point index theory, Proceedings of the royal society of edinburgh section a-mathematics, 151(2021), no.1, 240-264.

37.Hou, Jiawen; Hong, Jie; Ji, Boyun; Lin, Wei, Changed transmission epidemiology of COVID-19 at early stage: A nationwide population-based piecewise mathematical modelling study, Travel medicine and infectious disease, 39(2021).

38.Ge, Qiyang; Hu, Zixin; Li, Shudi; Lin, Wei, A novel intervention recurrent autoencoder for real time forecasting and non-pharmaceutical intervention selection to curb the spread of Covid-19 in the world, Statistics and its interface, 14(2021), no.1, 37-47.

39.Ha, Yuankai; Guo, Yao; Lin, Wei, Non-Bayesian social learning model with periodically switching structures, Chaos, 31(2021), no.4.

40.Lu, Wenlian; Chen, Tianping, QUAD-Condition, Synchronization, Consensus of Multiagents, and Anti-Synchronization of Complex Networks, IEEE transactions on cybernetics, 51(2021), no.6, 3384-3388.

41.Liu, Zhaofeng; Zheng, Ren; Lu, Wenlian, Using Event-Based Method to Estimate Cybersecurity Equilibrium, IEEE-CAA journal of automatica sinica, 8(2021), no.2, 455-467.

42.Han, Yujuan; Lu, Wenlian; Chen, Tianping, Event-triggered scheduling for pinning networks of coupled dynamical systems under stochastically fast switching, IET control theory and applications, 2021.

43.Lu, Shuai; Niu, Pingping; Werner, Frank, On the Asymptotical Regularization for Linear Inverse Problems in Presence of White Noise, SIAM-ASA journal on uncertainty quantification, 9(2021), no.1, 1-28.

44.Ma, Jiming; Zheng, Fangting, Algebraic fibrations of certain hyperbolic 4-manifolds, Topology and its applications, 290(2021).

45.Li, Xiaotao; Fan, Fangfang; Chen, Xuejing; Li, Juan; Ning, Li; Lin, Kangguang; Chen, Zan; Qin, Zhenyun; Yeung, Albert S.; Li, Xiaojian; Wang, Liping; So, Kwok-Fai, Computer Vision for Brain Disorders Based Primarily on Ocular Responses, Frontiers in neurology, 12(2021).

46.Liu, Fanghui; Shi, Lei; Huang, Xiaolin, Analysis of regularized least-squares in reproducing kernel Krein spaces, Machine learning, 2021.

47.Li, Weirui; Guo, Leilei; Xing, Zikang; Fang, Xin; Liang, Heng; Zhang, Shengnan; Shi, Lei; Kuang, Chunxiang; Shi, Leming; Zheng, Yuanting; Hu, Yueqing; Yang, Qing, Forty-three key gene expressions involved in the effect of indoleamine 2,3-dioxygenase 1 expression on cancer prognosis may be a potential indoleamine 2,3-dioxygenase 1 inhibitor biomarker, Clinical and translational medicine, 11(2021), no.2.

48.Sha, Ningyu; Shi, Lei; Yan, Ming, Fast algorithms for robust principal component analysis with an upper bound on the rank, Inverse problems and imaging, 15(2021), no.1, 109-128.

49.Wang, Zixuan; Tang, Shanjian, Gradient Convergence of Deep Learning-Based Numerical Methods for BSDEs, Chinese annals of mathematics series b, 42(2021), no.2, 199-216.

50.Li, Yunzhang; Shu, Chi-Wang; Tang, Shanjian, A local discontinuous Galerkin method for nonlinear parabolic SPDEs, ESAIM-mathematical modelling and numerical analysis-modelisation mathematique et analyse numerique, 55(2021), S187-S223.

51.Li, Yunzhang; Tang, Shanjian, BMO martingale method for backward stochastic differential equations driven by general cadlag local martingales, Communications in information and systems, 21(2021), no.4, 561-589.

52.Forys-Krawiec, Magdalena, Kupka, Jiri, Oprocha, Piotr, Tian, Xueting, On entropy of phi-irregular and phi-level sets in maps with the shadowing property, Discrete and continuous dynamical systems, 41(2021), no.3, 1271-1296.

53.Chen, An; Tian, Xueting, Distributional chaos in multifractal analysis, recurrence and transitivity, Ergodic theory and dynamical systems, 41(2021), no.2, 349-378.

54.Wang, Jun; Yao, Xiao; Zhang, Chengchun, Julia limiting directions of entire solutions of complex differential equations, Acta mathematica scientia, 41(2021), no.4, 1275-1286.

55.Che, Maolin; Wei, Yimin; Yan, Hong, An Efficient Randomized Algorithm for Computing the Approximate Tucker Decomposition, Journal of scientific computing, 88(2021), no.2.

56.Zhang, Liping; Wei, Yimin; Chu, Eric King-wah, Neural network for computing GSVD and RSVD, Neurocomputing, 444(2021), 59-66.

57.Miao, Yun; Qi, Liqun; Wei, Yimin, T-Jordan Canonical Form and T-Drazin Inverse Based on the T-Product, Communications on applied mathematics and computation, 3(2021), no.2, 201-220.

58.Wang, Xuezhong; Mo, Changxin; Che, Maolin; Wei, Yimin, Accelerated dynamical approaches for finding the unique positive solution of KS-tensor equations, Numerical algorithms, 2021.

59.Mo, Changxin; Wei, Yimin, On Nonnegative Solution of Multi-Linear System with Strong M-z –Tensors, Numerical mathematics-theory methods and applications, 14(2021), no.1, 176-193.

60.Che, Maolin; Wei, Yimin; Yan, Hong, Randomized algorithms for the low multilinear rank approximations of tensors, Journal of computational and applied mathematics, 390(2021).

61.Chen, Xin; Wu, Bo; Zhu, Rongchan, Stochastic heat equations for infinite strings with values in a manifold, Transactions of the american mathematical society, 374(2021), no.1, 407-452.

62.Cavaterra, Cecilia; Rocca, Elisabetta; Wu, Hao, Long-Time Dynamics and Optimal Control of a Diffuse Interface Model for Tumor Growth, Applied mathematics and optimization, 82(2021), no.2, 739-787.

63.Sprekels, Jurgen; Wu, Hao, Optimal Distributed Control of a Cahn-Hilliard-Darcy System with Mass Sources, Applied mathematics and optimization, 83(2021), no.1, 489-530.

64.Wang, Xiaoming; Wu, Hao, Global weak solutions to the navier-stokes-darcy-boussinesq system for thermal convection in coupled free and porous media flows, Advances in differential equations, 26(2021), no.1-2, 1-44.

65.Luo, Juan; Wang, Xingting; Wu, Quanshui, Poisson Dixmier-Moeglin equivalence from a topological point of view, Israel journal of mathematics, 2021.

66.Wu, Quanshui; Zhu, Ruipeng, Nakayama automorphisms and modular derivations in filtered deformations, Journal of algebra, 572(2021), 381-421.

67.Sun, Xingping; Wu, Zongmin; Zhou, Xuan, On probabilistic convergence rates of stochastic bernstein polynomials, Mathematics of computation, 90(2021), no.328, 813-830.

68.Li, Chan; Liang, Jin; Xiao, Ti-Jun, Asymptotic behaviours of solutions for wave equations with damped Wentzell boundary conditions but no interior damping, Journal of differential equations, 271(2021), 76-106.

69.Jin, Kun-Peng; Liang, Jin; Xiao, Ti-Jun, Asymptotic Stability of Energy for a Weak Viscoelastic Plate Equation with Complementary Frictional Damping, Applied mathematics and optimization, 2021.

70.Li, Chan; Liang, Jin; Xiao, Ti-Jun, Long-term dynamical behavior of the wave model with locally distributed frictional and viscoelastic damping, Communications in nonlinear science and numerical simulation, 92(2021).

71.Luo, Jun-Ren; Xiao, Ti-Jun, Optimal energy decay rates for abstract second order evolution equations with non-autonomous damping*, Esaim-control optimisation and calculus of variations, 27(2021).

72.He, Xiaokai; Wu, Xiaoning; Xie, Naqing, From bending of light to positive mass: A non-PDE perspective, Journal of mathematical physics, 62(2021), no.6.

73.Xin, Yuanlong, Minimal Submanifolds of Higher Codimension, Vietnam journal of mathematics, 2021.

74.Xin, Yuanlong, Singularities of mean curvature flow, Science china-mathematics, 2021.

75.Xu, Yashan, Characterization by detectability inequality for periodic stabilization of linear time-periodic evolution systems, Systems & control letters, 149(2021).

76.Liu, Changli; Wang, Wei-Guo; Xue, Jungong, Accurate numerical solution for structured M-matrix algebraic Riccati equations, Journal of computational and applied mathematics, 396(2021).

77.Wang, Ya-Nan; Yan, Jun; Zhang, Jianlu, Convergence of Viscosity Solutions of Generalized Contact Hamilton-Jacobi Equations, Archive for rational mechanics and analysis, 241(2021), no.2, 885-902.

78.Jin, Liang; Yan, Jun, On the dynamics of contact Hamiltonian systems: I. Monotone systems, Nonlinearity, 34(2021), no.5, 3314-3336.

79.Wang, Kaizhi; Wang, Lin; Yan, Jun, Weak KAM solutions of Hamilton-Jacobi equations with decreasing dependence on unknown functions, Journal of differential equations, 286(2021), 411-432.

80.Dong, Da; Liu, Qingfu; Tao, Pingping; Ying, Zhiliang, The pricing mechanism between ETF option and spot markets in China, Journal of futures markets, 2021.

81.Cong, Hongzi; Yuan, Xiaoping, The existence of full dimensional invariant tori for 1-dimensional nonlinear wave equation, Annales de l institut henri poincare-analyse non lineaire, 38(2021), no.3, 759-786.

82.Wu, Yuan; Yuan, Xiaoping, A KAM Theorem for the Hamiltonian with Finite Zero Normal Frequencies and Its Applications (In Memory of Professor Walter Craig), Journal of dynamics and differential equations, 2021.

83.Jian, Wenwen; Shi, Jia; Yuan, Xiaoping, Anderson localization for long-range operators with singular potentials, Journal of mathematical physics, 62(2021), no.2.

84.Wu, Yuan; Yuan, Xiaoping, On the Kolmogorov theorem for some infinite-dimensional Hamiltonian systems of short range, Nonlinear analysis-theory methods & applications, 202(2021).

85.Li, Wang; Zhao, Lingzhi; Shi, Hongjun; Zhao, Donghua; Sun, Yongzheng, Realizing generalized outer synchronization of complex dynamical networks with stochastically adaptive coupling, Mathematics and computers in simulation, 187(2021), 379-390.

86.Liu, Maoxing; Fu, Xinjie; Zhao, Donghua, Dynamical analysis of an SIS epidemic model with migration and residence time, International journal of biomathematics, 14(2021), no.4.

87.Zhang, Xiaofei; Dai, Haifeng; Zhao, Lingzhi; Zhao, Donghua; Sun, Yongzheng; Collision avoiding finite-time and fixed-time flocking of Cucker-Smale systems with pinning control, International journal of control, 2021.

88.Zou, Xiang; Jiang, Conglin; Sun, Yirui; Zhao, Donghua, A functional assembly framework based on implementable neurobionic material, Clinical and translational medicine, 11(2021), no.1.

89.Yang, Xue; Zhang, Jing, Systems of reflected stochastic PDEs in a convex domain: Analytical approach, JOURNAL OF DIFFERENTIAL EQUATIONS, 284(2021), 350-373.

90.Denis, Laurent; Matoussi, Anis; Zhang, Jing, Quasilinear Stochastic PDEs with two obstacles: Probabilistic approach, Stochastic processes and their applications, 133(2021), 1-40.

91.Wong, Chi Hong; Yang, Xue; Zhang, Jing, Neumann Boundary Problems for Parabolic Partial Differential Equations with Divergence Terms, 2021.

92.Dai, Dan; Xu, Shuai-Xia; Zhang, Lun, Asymptotics of Fredholm Determinant Associated with the Pearcey Kernel, Communications in mathematical physics, 382(2021), no.3, 1769-1809.

93.Pu, Jiangyan; Zhang, Qi, Constrained Stochastic LQ Optimal Control Problem with Random Coefficients on Infinite Time Horizon, Applied mathematics and optimization, 83(2021), no.2, 1005-1023.

94.Qi, Yingjie,; Jia, Jian-an; Li, Huiming; Wan, Nagen; Zhang, Shuqin; Ma, Xiaoling, Lymphocyte-monocyte-neutrophil index: a predictor of severity of coronavirus disease 2019 patients produced by sparse principal component analysis, Virology journal, 18(2021), no.1.

95.Mei, Ming; Wu, Xiaochun; Zhang, Yongqian, Stability of steady-state for 3-D hydrodynamic model of unipolar semiconductor with Ohmic contact boundary in hollow ball, Journal of differential equations, 277(2021), 57-113.

96.Zha, Dongbing; Liu, Jianli; Zhou, Yi, Global nonlinear stability of one kind of large solutions to evolutionary Faddeev model, Calculus of variations and partial differential equations, 60(2021), no.1.

97.Lai, Ning-An; Zhou, Yi, Global existence for semilinear wave equations with scaling invariant damping in 3-D, Nonlinear analysis-theory methods & applications, 210(2021).

98.Xu, Xining; Zhang, Yunxin, Motility and energetics of randomly flashing ratchets, Journal of statistical mechanics-theory and experiment, 2021(2021), no.3.

Copyright © |2012 复旦大学数学科学学院版权所有 沪ICP备042465